How To Treat Nausea In Diabetics?

Illustration of How To Treat Nausea In Diabetics?
Illustration: How To Treat Nausea In Diabetics? healthline.com

I want to ask that my mother has diabetes from 3 years ago, what medicine can you use? it’s been repeated x to different doctors how to get well at the beginning, just come here, it doesn’t even work, but the medicine is often nauseous

1 Answer:

Hello!
Thank you for using the HealthReplies.com consulting service
Blood sugar is also called diabetes mellitus. Based on the association of internal medicine doctors, Diabetes mellitus consists of several types, namely diabetes mellitus type 1, type 2, gestational diabetes, and other types of diabetes such as diabetes insipidus, etc.


Type 2 diabetes mellitus occurs because glucose (sugar molecules) cannot enter the cell due to insulin hormone resistance or impaired insulin hormone production.


Some risk factors that cause diabetes include heredity, age over specifically more than 50 years, babies born with more than 4000 grams of weight or who have Gestational diabetes during pregnancy, excess weight, people with hypertension, high cholesterol, lack of physical activity and patterns eat less healthy.


Related to your question, does your mother take medicine regularly every day? Is the dietary arrangement in diabetics done according to the rules? Besides that, does your mother do physical activities like regular exercise? That is what affects the improvement of symptoms in diabetic patients.


The management and treatment of diabetic patients requires comprehensive treatment. Diabetes can not only be controlled with medication, but also by regulating diet and physical activity. You need to know that diabetes mellitus cannot be cured. The administration of drugs aims to control blood sugar and prevent complications. The complications of diabetes include neurological disorders / diabetic neuropathy, eye disorders (diabetic retinopathy), heart disorders, strokes, kidney disorders (diabetic nephropathy), and diabetic ulcers (wounds that are difficult to heal), etc.
There is no anti-diabetes drug that can cure, but the use of diabetes medications works to control blood sugar levels that are accompanied by a good diet and regular physical activity. Anti-diabetes drugs should be taken every day in accordance with the advice of the doctor. A good diet includes recommendations for limiting high-sugar foods, such as carbohydrate sources and other sweet foods. The principle of fulfilling proper nutrition in diabetics is balanced food, which is a source of nutrients from carbohydrates, proteins, fats and other vitamins and minerals. Reducing weight and doing regular physical activity can help lower body blood sugar.


While nausea can occur due to interference with the stomach and side effects from the use of anti-diabetes drugs. Eat enough fluids and avoid foods that can trigger nausea. Eating food in small portions, but is often highly recommended in patients with nausea and vomiting.
If necessary, consult directly with the nearest general practitioner or internist to get more complete and relevant information.
So much information that I can convey, hopefully it helps

: by

Related Question

Menstruation Due To Fatigue.?

Menstruation Due To Fatigue.?

(1 year ago)

Can excessive menstruation be caused by activity fatigue? If so, what is the connection?...

Overcome Seafood Allergies?

Overcome Seafood Allergies?

(1 year ago)

Hello doctor, I’m a 24-year-old woman. R nI want to ask, last year I ate crab fried rice at night and was allergic the next day. I have eaten some crab tails, I boiled and th...

Causes Of Dizziness After Taking Brain Supplements?

Causes Of Dizziness After Taking Brain Supplements?

(1 year ago)

I want to ask, have I just been drinking vitabrain for 3 weeks, why every time I drink vitabrain my head is dizzy?...

Leave a Reply

Your email address will not be published. Required fields are marked *